Medical Advice on "General Practitioner"



Dr. Parth R Goswami
Hi, Welcome to icliniq.com. You are having hypothyroidism problem, for which you are taking Levothyroxine tablets. Some form of headaches and irritation can occur as a side effect of Levothyroxine. And in hypothyroidism weakness can occur. High ... View thread »

Dr. Ruth  Agustin
Hello, Welcome to icliniq.com. I understand that you are greatly concerned about having early genital herpes. Both of your HSV IgG tests are negative since their values are less than 0.9. More accurate tests to determine primary HSV infection include ... View thread »

Dr. Parth R Goswami
Hello, Welcome to icliniq.com. If you have symptoms of inflammation of urinary tract than you have to rule out urinary tract infection. For that, I suggest you investigate with urine routine microscopic examination report and urine culture for ... View thread »

Dr. Anshul  Varshney
Hi, Welcome to icliniq.com. Such diarrhea is seen in Irritable bowel syndrome (IBS). IBS is of three types: Diarrhea predominant. Constipation predominant. Mixed variety. You seem to be suffering from IBS diarrhea predominant. However, IBS ... View thread »

Dr. Ohams Henry
Hello, Welcome to icliniq.com. I presume that this recurrent anal yeast infection is candidiasis, and you have been using a topical mixture of antifungal and corticosteroid cream over it. Have you checked for immune statuses like HIV, and blood ... View thread »

Dr. Ohams Henry
Hi, Welcome to icliniq.com. The pimple like small swelling you say is not painful and no other similar swelling anywhere else. Was there a history of sexual contact with an unknown woman unprotected prior to the appearance of the lesion, any ... View thread »

Dr. Dalia  Mostafa Nayel
Hello, Welcome to icliniq.com. Take Ibuprofen tablets every eight hours. Please send the test results. Revert with more information to a general practitioner online --> ... View thread »

Dr. Philip Shenouda
Hello, Welcome to icliniq.com. The reason can be gastritis, which is inflammation of the stomach. Please do the mentioned test and use the medicine below until you get the test result ... View thread »

Dr. Prakash H Muddegowda
Hi, Welcome to icliniq.com. All your clinical problems appear to be related to anaerobic respiration. Based on your query, my opinion is as follows: For respiration, oxygen is most important - Anaerobic respiration mainly occurs because of reduced ... View thread »

Dr. Parth R Goswami
Hi, Welcome to icliniq.com. According to the history provided and image provided, it is blood stained discharge with mucus. Hence, the possibility of acute sinusitis or rhinitis is present. Your workup should be done as follow. Rhinoscopy ... View thread »